Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Prevalence. An addendum to: ``Prevalence: a translation-invariant `almost every' on infinite-dimensional spaces'' [Bull. Amer. Math. Soc. (N.S.) 27 (1992), no. 2, 217-238; MR1161274 (93k:28018)]

Authors: Brian R. Hunt, Tim Sauer and James A. Yorke
Journal: Bull. Amer. Math. Soc. 28 (1993), 306-307
MSC: Primary 28C20; Secondary 46G12
MathSciNet review: 1191479
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC: 28C20, 46G12

Retrieve articles in all journals with MSC: 28C20, 46G12

Additional Information

PII: S 0273-0979(1993)00396-3
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia